# SDR DHL2003746009

- Difficulty date: July 3, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fire Seal
- Condition: Unsecure
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  NR 1 FIRE FAULT LOOP LIGHT ILLUMINATED.  2)  FOUND NR 1 ENGINE FIRE LOOP UNSECURED NEXT TO FCU.   RESECURED FIRE LOOP AND OPS CHECKED SERVICEABLE IAW M/M 26-11-00.
